Maximal buttonings of trees

Short, Ian (2014). Maximal buttonings of trees. Discussiones Mathematicae Graph Theory, 34(2) pp. 415–420.

DOI: https://doi.org/10.7151/dmgt.1716

URL: http://www.discuss.wmie.uz.zgora.pl/gt/

Abstract

A buttoning of a tree that has vertices v1,v2,...,vn is a closed walk that starts at v1 and travels along the shortest path in the tree to v2, and then along the shortest path to v3, and so forth, finishing with the shortest path from vn to v1. Inspired by a problem about buttoning a shirt inefficiently, we determine the maximum length of buttonings in trees.

Viewing alternatives

Download history

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations